Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On thyroxine calcium and vit d after total thyroidectomy, painful leg aches, advised magnesium. Is it ok to take 2 tablets ?

I had a total thyroidectomy in sept 2012. I have been taking thyroxine calcium and vitamin d daily since. I have been experiencing really painful aches in my legs, mostly at night since. I was told told to take a magnesium tablet at night which didn t seem to help so have since been advised by the chemist to take 2 at night. Some nights it is so painful they keep me awake and I end up taking a strong pain killer which also helps me sleep. Are these pains normal?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response

I understand that you are on regular thyroxine, calcium and vitamin D after thyroidectomy and your concern seems to be related to leg pain. I would first check your calcium, magnesium and thyroid levels in blood. your treatment dose should be adequate to maintain these levels normal. In such case, many a time, these pain disappear.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor